# SDR CA960418002

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Retainer
- Part number: 107006601
- Condition: Broken
- Location: Locking Tang
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)LOCKING TANG OF CUP WASHER RETAINER BROKEN. NUT LOST TORQUE AND FELL-OFF FROM GEARSHAFT CAUSING GEAR TO SHIFT AND DISENGAGE INTERMITTENTLY. NUT AND RETAINER FROUND IN NOSE HOUSING.
